In the paper, we get the precise results of H´ajek-R´enyi type inequalities for the partial sums of negatively orthant dependent sequences, which improve the results of Theorem 3.1 and Corollary 3.2 in Kim (2006). In addition, the Marcinkiewicz type strong law of large numbers is obtained. At last, the strong stability for weighted sums of negatively orthant dependent sequences is discussed.
"H?jek-Rényi Type Inequalities and Strong Law of Large Numbers for NOD Sequences,"
Applied Mathematics & Information Sciences: Vol. 07
, Article 55.
Available at: https://dc.naturalspublishing.com/amis/vol07/iss6/55